Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1968, Volume 6, Issue 2, Pages 233–239
DOI: https://doi.org/10.1070/SM1968v006n02ABEH001061
(Mi sm4057)
 

This article is cited in 12 scientific papers (total in 12 papers)

On some peculiarities of Fourier series in Lp (p<2)

A. M. Olevskii
Received: 26.03.1968
Bibliographic databases:
UDC: 517.522.3
MSC: 42A20, 28A20, 42A16
Language: English
Original paper language: Russian
Citation: A. M. Olevskii, “On some peculiarities of Fourier series in Lp (p<2)”, Math. USSR-Sb., 6:2 (1968), 233–239
Citation in format AMSBIB
\Bibitem{Ole68}
\by A.~M.~Olevskii
\paper On some peculiarities of Fourier series in $L^p$ ($p<2$)
\jour Math. USSR-Sb.
\yr 1968
\vol 6
\issue 2
\pages 233--239
\mathnet{http://mi.mathnet.ru/eng/sm4057}
\crossref{https://doi.org/10.1070/SM1968v006n02ABEH001061}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=440273}
\zmath{https://zbmath.org/?q=an:0195.35401}
Linking options:
  • https://www.mathnet.ru/eng/sm4057
  • https://doi.org/10.1070/SM1968v006n02ABEH001061
  • https://www.mathnet.ru/eng/sm/v119/i2/p251
  • This publication is cited in the following 12 articles:
    1. Sargsyan A., “On the Existence of Universal Functions With Respect to the Double Walsh System For Classes of Integrable Functions”, Colloq. Math., 161:1 (2020), 111–129  crossref  isi
    2. Sargsyan A., Grigoryan M., “Universal Functions With Respect to the Double Walsh System For Classes of Integrable Functions”, Anal. Math., 46:2 (2020), 367–392  crossref  isi
    3. Grigoryan M., Sargsyan A., “On the Structure of Universal Functions For Classes l-P[0,1)(2), P Is An Element of (0,1), With Respect to the Double Walsh System”, Banach J. Math. Anal., 13:3 (2019), 647–674  crossref  mathscinet  zmath  isi
    4. A. A. Sargsyan, “On the structure of functions, universal for weighted spaces Lμp[0,1], p1”, J. Contemp. Math. Anal.-Armen. Aca., 54:3 (2019), 163–175  crossref  mathscinet  zmath  isi  scopus
    5. Sargsyan A., Grigoryan M., “Universal Functions For Classes l-P[0,1)2, P Is An Element of(0,1), With Respect to the Double Walsh System”, Positivity, 23:5 (2019), 1261–1280  crossref  mathscinet  zmath  isi
    6. M. G. Grigoryan, A. A. Sargsyan, “The structure of universal functions for Lp-spaces, p(0,1)”, Sb. Math., 209:1 (2018), 35–55  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. A. A. Sargsyan, “Quasiuniversal Fourier–Walsh Series for the Classes Lp[0,1], p>1”, Math. Notes, 104:2 (2018), 278–292  mathnet  crossref  crossref  mathscinet  isi  elib
    8. M. G. Grigoryan, A. A. Sargsyan, “On existence of a universal function for Lp[0,1] with p(0,1)”, Siberian Math. J., 57:5 (2016), 796–808  mathnet  crossref  crossref  isi  elib
    9. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. P. L. Ul'yanov, “Luzin's work on the metric theory of functions”, Russian Math. Surveys, 40:3 (1985), 15–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    11. N. B. Pogosyan, “Universal Fourier series”, Russian Math. Surveys, 38:1 (1983), 211–212  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. P. L. Ul'yanov, “Representation of functions by series and classes φ(L)”, Russian Math. Surveys, 27:2 (1972), 1–54  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:335
    Russian version PDF:128
    English version PDF:20
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025